# SDR ASAA0540727

- Difficulty date: December 5, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546594502
- Condition: Corroded
- Location: Fs 500b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON UPPER SURFACE OF SHEAR TIE AT FASTENER OUT OF LIMITS.  REPAIRED SHEAR TIE PER SRM 53-00-07, AND 51-440-02.  (M)
